# SDR DALA1225979000

- Difficulty date: April 21, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 53,786 hours, 39,481 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MAINTENANCE FOUND EMERGENCY ESCAPE PATHWAY LIGHT INOPERATIVE AT SEAT 29D.  MAINTENANCE REMOVED AND REPLACED HARNESS.  OPERATION CHECKS GOOD.
